AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] Rui A. C. Ferreira. A new look at Bernoulli's inequality. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Stefano Favaro and Stephen G. Walker. On a general Maclaurin's inequality. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Lam. Maximizers for the singular Trudinger-Moser inequalities in the subcritical cases. Proc. Amer. Math. Soc. 145 (2017) 4885-4892.
Abstract, references, and article information   
View Article: PDF

[4] Santiago Boza and Javier Soria. Norm estimates for the Hardy operator in terms of $B_p$ weights. Proc. Amer. Math. Soc. 145 (2017) 2455-2465.
Abstract, references, and article information   
View Article: PDF

[5] Mehmet Zeki Sarikaya and Hüseyin Budak. Generalized Ostrowski type inequalities for local fractional integrals. Proc. Amer. Math. Soc. 145 (2017) 1527-1538.
Abstract, references, and article information   
View Article: PDF

[6] Javad Mashreghi. An inequality for Cauchy products. Proc. Amer. Math. Soc. 145 (2017) 3013-3016.
Abstract, references, and article information   
View Article: PDF

[7] Ravi Agarwal, Martin Bohner and Samir Saker. Dynamic Littlewood-type inequalities. Proc. Amer. Math. Soc. 143 (2015) 667-677.
Abstract, references, and article information   
View Article: PDF

[8] Joel E. Cohen. Cauchy inequalities for the spectral radius of products of diagonal and nonnegative matrices. Proc. Amer. Math. Soc. 142 (2014) 3665-3674.
Abstract, references, and article information
View Article: PDF

[9] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[10] Horst Alzer and Man Kam Kwong. A subadditive property of the error function. Proc. Amer. Math. Soc. 142 (2014) 2697-2704.
Abstract, references, and article information   
View Article: PDF

[11] Juha Lehrbäck. Weighted Hardy inequalities beyond Lipschitz domains. Proc. Amer. Math. Soc. 142 (2014) 1705-1715.
Abstract, references, and article information   
View Article: PDF

[12] Michael Christ and René Quilodrán. Gaussians rarely extremize adjoint Fourier restriction inequalities for paraboloids. Proc. Amer. Math. Soc. 142 (2014) 887-896.
Abstract, references, and article information   
View Article: PDF

[13] Rui A. C. Ferreira. A discrete fractional Gronwall inequality. Proc. Amer. Math. Soc. 140 (2012) 1605-1612. MR 2869144.
Abstract, references, and article information   
View Article: PDF

[14] Dmitry V. Prokhorov. Lorentz norm inequalities for the Hardy operator involving suprema. Proc. Amer. Math. Soc. 140 (2012) 1585-1592. MR 2869142.
Abstract, references, and article information   
View Article: PDF

[15] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[16] J. M. Aldaz. A measure-theoretic version of the Dragomir-Jensen inequality. Proc. Amer. Math. Soc. 140 (2012) 2391-2399.
Abstract, references, and article information   
View Article: PDF

[17] Géza Kós, Hojoo Lee and Peter Vandendriessche. Simultaneous extensions of Turkevich’s inequality and the weighted AM-GM inequality. Proc. Amer. Math. Soc. 140 (2012) 971-975. MR 2869081.
Abstract, references, and article information   
View Article: PDF

[18] Patrick J. Rabier. Steffensen's inequality and $L^1-L^\infy$ estimates of weighted integrals. Proc. Amer. Math. Soc. 140 (2012) 665-675. MR 2846336.
Abstract, references, and article information   
View Article: PDF

[19] Zun Wei Fu, Zong Guang Liu and Shan Zhen Lu. Commutators of weighted Hardy operators on $\mathbb {R}^{n}$. Proc. Amer. Math. Soc. 137 (2009) 3319-3328. MR 2515401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Juha Lehrbäck. Pointwise Hardy inequalities and uniformly fat sets. Proc. Amer. Math. Soc. 136 (2008) 2193-2200. MR 2383525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Horst Alzer. Sub- and superadditive properties of Euler's gamma function. Proc. Amer. Math. Soc. 135 (2007) 3641-3648. MR 2336580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Finbarr Holland. A strengthening of the Carleman-Hardy-Pólya inequality. Proc. Amer. Math. Soc. 135 (2007) 2915-2920. MR 2317969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L.-E. Persson, V. D. Stepanov and E. P. Ushakova. Equivalence of Hardy-type inequalities with general measures on the cones of non-negative respective non-increasing functions. Proc. Amer. Math. Soc. 134 (2006) 2363-2372. MR 2213710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nils Ackermann. A Cauchy-Schwarz type inequality for bilinear integrals on positive measures. Proc. Amer. Math. Soc. 133 (2005) 2647-2656. MR 2146210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peng Gao. A note on Hardy-type inequalities. Proc. Amer. Math. Soc. 133 (2005) 1977-1984. MR 2137863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mingbao Sun and Xiaoping Yang. Inequalities for the weighted mean of $r$-convex functions. Proc. Amer. Math. Soc. 133 (2005) 1639-1646. MR 2120261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Cristina Draghici. A general rearrangement inequality. Proc. Amer. Math. Soc. 133 (2005) 735-743. MR 2113922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Leo Larsson. Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004) 2351-2356. MR 2052412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gord Sinnamon. Reduction of Opial-type inequalities to norm inequalities. Proc. Amer. Math. Soc. 132 (2004) 375-379. MR 2022358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3